# SDR 03FDEA01218

- Difficulty date: August 3, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 40,034 hours, 5,966 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 16 SLAT TRACK INBOARD RIB FOUND CRACK APPROX 0.5 INCH IN LENGTH. RT WING NR 16 SLAT TRACK INBOARD RIB REMOVED AND NEW RIB INSTALLED AS   PER SRM 51-35-01 VOL. II AND SRM 51-33-01 VOL.II.
